# SDR PLGA971128A

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345BE
- Make and model: Saab SF340A
- Aircraft serial: 340A108
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Connector
- Part number: M390295115
- Condition: Broken
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE TO YQB, THE RIGHT AIR VALVE FAIL LIGHT ILLUMINATED.  CREW REDUCED POWER TO BELOW 92 PERCENT N1 AND WARNING LIGHT EXTINGUISHED.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BROKEN PIN ON ANTI-ICE SHUTOFF VALVE CONNECTOR.  CONNECTOR WAS REPLACED AND SYSTEM TESTED GOOD.  (M)
